Solution of large stochastic finite element ...
Document type :
Article dans une revue scientifique
Permalink :
Title :
Solution of large stochastic finite element problem – application to ECT-NDT
Author(s) :
Beddek, Karim [Auteur]
Clenet, Stephane [Auteur]
Moreau, Olivier [Auteur]
Le Menach, Yvonnick [Auteur]
Clenet, Stephane [Auteur]

Moreau, Olivier [Auteur]
Le Menach, Yvonnick [Auteur]

Journal title :
Ieee Transactions on Magnetics
Abbreviated title :
IEEE Trans. Magn.
Volume number :
49
Pages :
1605-1608
Publication date :
2013-05
Language :
Anglais
Audience :
Internationale
Popular science :
Non
Submission date :
2020-09-11T14:27:07Z